Per citar aquest document: http://ddd.uab.cat/record/150604
Web of Science: 3 cites,
Dynamics of the polynomial differential systems with homogeneous nonlinearities and a star node
Bendjeddou, Ahmed (Université de Sétif(Algeria). Département de Mathématiques)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Salhi, Tayeb (Université de Bordj Bou Arréridj(Algeria). Département de Mathématiques)

Data: 2013
Resum: We consider the class of polynomial differential equations ˙x = λx + Pn(x, y), y˙ = λy + Qn(x, y), in R2 where Pn(x, y) and Qn(x, y) are homogeneous polynomials of degree n > 1 and λ ̸= 0, i. e. the class of polynomial differential systems with homogeneous nonlinearities with a star node at the origin. We prove that these systems are Darboux integrable. Moreover, for these systems we study the existence and non–existence of limit cycles surrounding the equilibrium point located at the origin.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Star node ; Cubic system ; Limit cycle
Publicat a: Journal of Differential Equations, Vol. 254 (2013) , p. 3530-3537, ISSN 0022-0396

DOI: 10.1016/j.jde.2013.01.032


9 p, 771.8 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-02-16



   Favorit i Compartir